Sign in to follow this  
PennyPanic

This is why we can't have nice things

Recommended Posts

So I woke up this morning with my day planned. I knew I was going to get so much done. I was going to put my HA aside and just concentrate on a big project for work. No sooner had I sat at my desk than I got a call from my sister telling me that my mom is doing horribly. My mom was just put on Cymbalta for pain (off label). Apparently after just 3 doses she is reacting very poorly with quite a few severe side effects. The doctor says it's not possible, but my expert google skills tell me not only is it possible but happens more often than not. I'm hoping that she doesn't have any withdrawl symptoms in the next few days by just stopping it. The doctor doesn't think so as she's only taken it for 3 days and it was the min dose. But, well, you know. I'm scared, now weepy and exhausted and you know.

I have no particular question for you. Of course, if you have any insight as to what to expect from stopping Cymbalta after 3 days, I'd welcome it. Otherwise, good thoughts, prayers, positive vibes or whatever would be appreciated.

  • Like 1

Share this post


Link to post
Share on other sites
1 hour ago, PennyPanic said:

So I woke up this morning with my day planned. I knew I was going to get so much done. I was going to put my HA aside and just concentrate on a big project for work. No sooner had I sat at my desk than I got a call from my sister telling me that my mom is doing horribly. My mom was just put on Cymbalta for pain (off label). Apparently after just 3 doses she is reacting very poorly with quite a few severe side effects. The doctor says it's not possible, but my expert google skills tell me not only is it possible but happens more often than not. I'm hoping that she doesn't have any withdrawl symptoms in the next few days by just stopping it. The doctor doesn't think so as she's only taken it for 3 days and it was the min dose. But, well, you know. I'm scared, now weepy and exhausted and you know.

I have no particular question for you. Of course, if you have any insight as to what to expect from stopping Cymbalta after 3 days, I'd welcome it. Otherwise, good thoughts, prayers, positive vibes or whatever would be appreciated.

Prayers for y'all.  I'm sorry, I don't have experience with cymbalta or the side effects. I do understand though how our anxiety acts even when it's not our own health. Like my mom had me feel this hard lump at the top of her stomach last week.. well I'm thinking tumor and horrible things. My sister said she things cyst, fat deposit or hernia.  Probably more realistic things. It is frustrating and exhausting. 

Again, I have no personal experience but I agree with you, I believe you can have side effects after 3 days. Some of us are more sensitive to medicine. You are a good daughter for caring about your mom. Keep us updated. Hugs

  • Like 1

Share this post


Link to post
Share on other sites

Sorry to hear that. Positive vibes to you and your family. I hope she feels well soon. I also don't have any experience with Cymbalta, but I also agree that it's possible to experience side effects in such a short time. "No side effects in three days" is not a rule. Maybe not very common, but I'm sure it can/does happen to some. Hope all goes well.

  • Like 1

Share this post


Link to post
Share on other sites

I've taken cymbalta twice, for months at a time. Worked well the first time. The second time not so much so I was only on it for a bit. However I never experienced any issues starting cymbalta. Withdrawal wasn't nearly as bad as other antidepressants I've tried. Mainly just physical symptoms. Headaches, felt my pain start back up in my body and body zaps. What are her issues with starting it? The first day I felt high as a kite. My back hurt like hell for the first few days but that's about it. By week 2 I felt way better emotionally and by week 3 I felt like my old self. The second time it didn't help with any of my psychological issues just my pain.

  • Like 1

Share this post


Link to post
Share on other sites

Thank you all for responding. She is better this afternoon...sigh.

@zmichelle557 her side effects were profuse sweating, feeling high, burning arms, extreme nausea, overall weakness etc... Apparently all classic symptoms of bad side effects with Cymbalta that some people experience.

Anyway, thank you all for listening. I don't feel like I have many people to turn to "in real life" about my HA etc...so you all are a godsend...truly.

Hugs all around.

 

 

  • Like 1

Share this post


Link to post
Share on other sites
53 minutes ago, PennyPanic said:

Thank you all for responding. She is better this afternoon...sigh.

@zmichelle557 her side effects were profuse sweating, feeling high, burning arms, extreme nausea, overall weakness etc... Apparently all classic symptoms of bad side effects with Cymbalta that some people experience.

Anyway, thank you all for listening. I don't feel like I have many people to turn to "in real life" about my HA etc...so you all are a godsend...truly.

Hugs all around.

 

 

Glad to hear she's feeling better this afternoon. I'm sure those types of reactions can be kind of scary. Take care!

  • Like 1

Share this post


Link to post
Share on other sites
1 hour ago, PennyPanic said:

Thank you all for responding. She is better this afternoon...sigh.

@zmichelle557 her side effects were profuse sweating, feeling high, burning arms, extreme nausea, overall weakness etc... Apparently all classic symptoms of bad side effects with Cymbalta that some people experience.

Anyway, thank you all for listening. I don't feel like I have many people to turn to "in real life" about my HA etc...so you all are a godsend...truly.

Hugs all around.

 

 

I feel ya on that. If I try to vent about my worries then I'm just freaking out. I've learned long ago to talk to "my kind". Hahaha  glad she's on the mend. 

  • Like 1

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this